# SDR USAA2012122100008

- Difficulty date: December 20, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 40,697 hours, 14,698 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cylinder
- Part number: FE277001
- Part serial: FR3024
- Condition: Low Pressure
- Location: Door
- Part time: 8,821 hours, 2,986 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIDS CAUTION LIGHT ON FLIGHT ATTENDANT PANEL DOOR PRESSURE LOW MID RIGHT.  SERVICED MID RIGHT DOOR DAMPER EMERGENCY OPERATION CYLINDER IAW AIRBUS MAINTENANCE MANUAL 52-22-00-614-002A.
